Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

Riemannian manifolds with curvature at most $\kappa$: Gluing with ramification


Author: N. N. Kosovskii
Translated by: the author
Original publication: Algebra i Analiz, tom 16 (2004), nomer 4.
Journal: St. Petersburg Math. J. 16 (2005), 703-711
MSC (2000): Primary 53C21, 53C22
Published electronically: June 23, 2005
MathSciNet review: 2090854
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Under some necessary conditions, the result of attaching several Riemannian manifolds along some isometry of their boundaries has curvature at most $\kappa$ in Aleksandrov's sense.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 53C21, 53C22

Retrieve articles in all journals with MSC (2000): 53C21, 53C22


Additional Information

N. N. Kosovskii
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, Fontanka 27, St. Petersburg 191023, Russia
Email: kosovnn@pdmi.ras.ru

DOI: http://dx.doi.org/10.1090/S1061-0022-05-00874-5
PII: S 1061-0022(05)00874-5
Keywords: Aleksandrov spaces, curvature, Riemannian manifold, polyhedral space
Received by editor(s): October 6, 2003
Published electronically: June 23, 2005
Additional Notes: Supported by CRDF (grant no. RM1-281-ST-02) and by RFBR (grant nos. 02-01-00090 and NSh–1914.2003.1)
Article copyright: © Copyright 2005 American Mathematical Society